VOL. 70 · NO. 2 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 70 (2), (2018)
No abstract available
Articles
Kenji Sakugawa
Tohoku Math. J. (2) 70 (2), 175-223, (2018) DOI: 10.2748/tmj/1527904820
KEYWORDS: Selmer variety, control theorem, Iwasawa theory, 11R23, 11R34
Kevin Coulembier, Ian M. Musson
Tohoku Math. J. (2) 70 (2), 225-266, (2018) DOI: 10.2748/tmj/1527904821
KEYWORDS: Primitive ideals, Lie superalgebras, Kazhdan-Lusztig orders, translation functors, 16S30, 16D60, 17B10
Jesús Núñez-Zimbrón
Tohoku Math. J. (2) 70 (2), 267-284, (2018) DOI: 10.2748/tmj/1527904822
KEYWORDS: 3-manifold, circle action, Alexandrov space, 53C60, 57M60, 57S25
Jaap de Jonge, Cor Kraaikamp
Tohoku Math. J. (2) 70 (2), 285-317, (2018) DOI: 10.2748/tmj/1527904823
KEYWORDS: continued fractions, metric theory, 11J70, 11K50
Taher Bichr, Jamel Boujelben, Khaled Tounsi
Tohoku Math. J. (2) 70 (2), 319-338, (2018) DOI: 10.2748/tmj/1527904824
KEYWORDS: Bilinear differential operators, densities, orthosymplectic algebra, symbol and quantization maps, 53D10, 17B66, 17B10
Back to Top